# SDR DALA2017040402725

- Difficulty date: January 30, 2015
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 72,912 hours, 9,633 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN THE LOWER RT WING SKIN, EXTENDING FROM A FASTENER COMMON TO STRINGER 9.5. THE CRACK IS 0.180 INCHES IN LENGTH. REPAIRED IAW ER/A 532660-14.
